Sintomas de abstinencia escitalopram

buy now

Are you experiencing symptoms of escitalopram withdrawal?

Escitalopram, commonly known by the brand name Lexapro, is a medication used to treat depression and anxiety disorders. However, stopping this medication abruptly can lead to withdrawal symptoms.

If you are feeling unwell or experiencing unusual symptoms after discontinuing escitalopram, it is important to seek guidance from a healthcare professional.

Symptoms of Withdrawal from Escitalopram

Escitalopram is a commonly prescribed medication for the treatment of depression and anxiety disorders. However, when an individual stops taking escitalopram suddenly, they may experience withdrawal symptoms. It’s important to be aware of these symptoms and seek guidance from a healthcare professional.

Common Withdrawal Symptoms

Some common withdrawal symptoms from escitalopram may include:

  • Dizziness: Feeling lightheaded or unsteady
  • Nausea: Upset stomach or feeling queasy
  • Headaches: Pain or pressure in the head
  • Insomnia: Difficulty falling asleep or staying asleep
  • Electric shock sensations: Feeling like an electric shock in the body or head

These symptoms can vary in intensity and duration, and it’s essential to communicate with your healthcare provider if you experience any of these symptoms after stopping escitalopram.

Common Withdrawal Symptoms

When stopping the use of escitalopram, commonly known as Lexapro, some individuals may experience withdrawal symptoms. These symptoms can vary in severity and duration depending on a variety of factors, including the dosage and length of time the medication was taken.

See also  Quetiapine and escitalopram
Common Withdrawal Symptoms of Escitalopram Description
1. Nausea Feeling of queasiness or an upset stomach
2. Headaches Persistent pain or discomfort in the head
3. Dizziness Feeling lightheaded or unsteady
4. Insomnia Difficulty falling asleep or staying asleep
5. Anxiety Feeling of nervousness, worry, or unease

It is important to note that not everyone will experience withdrawal symptoms when discontinuing escitalopram, and it is recommended to consult with a healthcare provider before making any changes to medication regimens.

Common Withdrawal Symptoms

Withdrawal from escitalopram can cause a variety of symptoms that can be challenging to manage. Some of the common withdrawal symptoms include:

1. Nausea and Vomiting

Many individuals experience nausea and may even vomit when discontinuing escitalopram. This can be quite uncomfortable and may require medication to alleviate the symptoms.

2. Dizziness and Lightheadedness

Feeling dizzy or lightheaded is another common withdrawal symptom of escitalopram. It is important to be cautious when standing up or changing positions to avoid any accidents.

It is essential to consult with a healthcare professional before discontinuing escitalopram to ensure a safe and effective withdrawal process.

Managing Withdrawal Symptoms

When dealing with withdrawal symptoms from Escitalopram, it’s important to have a plan in place to manage them effectively. Here are some strategies to help you cope:

1. Gradual tapering:

It’s recommended to taper off Escitalopram slowly under the guidance of a healthcare professional. Abruptly stopping the medication can lead to severe withdrawal symptoms.

2. Stay hydrated:

2. Stay hydrated:

Drink plenty of water to stay hydrated as dehydration can exacerbate withdrawal symptoms. It’s important to take care of your physical well-being during this time.

  • 3. Healthy diet:
  • Eat a balanced diet with plenty of fruits, vegetables, and whole grains to support your body during the withdrawal process.
  1. 4. Regular exercise:
  2. Engage in light to moderate physical activity to improve your mood and overall well-being. Exercise can also help alleviate some withdrawal symptoms.
See also  Zdravilo escitalopram teva

By following these tips and seeking support from a healthcare professional, you can better manage and cope with withdrawal symptoms from Escitalopram.

Seeking Professional Help

When experiencing severe withdrawal symptoms from escitalopram, it is crucial to seek professional help. Consulting a healthcare provider or mental health professional can provide you with the necessary support and guidance to manage your symptoms effectively.

Psychiatrist or Psychologist

A psychiatrist or psychologist can assess your condition, provide you with a proper diagnosis, and recommend appropriate treatment options. They can also offer counseling and therapy to help you cope with withdrawal symptoms and regain your emotional well-being.

Support Groups

Joining a support group for individuals going through escitalopram withdrawal can be beneficial. Connecting with others who are facing similar challenges can provide you with a sense of community, understanding, and encouragement. Support groups can offer valuable tips, strategies, and emotional support to help you navigate this difficult phase.

Tips for Coping with Withdrawal

Going through withdrawal from escitalopram can be challenging, but there are some tips that can help you cope effectively:

1. Stay in touch with your healthcare provider

It’s important to keep your healthcare provider informed about your withdrawal symptoms and progress. They can provide guidance and support to help you manage the process.

2. Take it slow

2. Take it slow

Don’t rush the withdrawal process. Tapering off escitalopram gradually under medical supervision can help reduce the intensity of withdrawal symptoms.

3. Practice self-care

Engage in activities that promote relaxation, such as meditation, yoga, or deep breathing exercises. Taking care of your physical and mental well-being can make the withdrawal process more manageable.

See also  Escitalopram can i drink alcohol

Remember, everyone’s experience with escitalopram withdrawal is unique, so be patient with yourself and seek support when needed.